# SDR ABXA9900685

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135956
- Condition: Cracked
- Location: Bs 1076
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CRACKED AT STATION 1076 AND LONGERON 13 RIGHT.  REPLACED SECTION OF FRAME IAW DC9 SRM 53-03.
